[Estimations de Carleman globales pour des solutions faibles de problèmes elliptiques avec condition de Dirichlet non homogène]
On considère une équation elliptique du second ordre générale avec second membre
We consider a general second order elliptic equation with right-hand side
Accepté le :
Publié le :
Oleg Yu. Imanuvilov 1 ; Jean-Pierre Puel 2
@article{CRMATH_2002__335_1_33_0, author = {Oleg Yu. Imanuvilov and Jean-Pierre Puel}, title = {Global {Carleman} estimates for weak solutions of elliptic nonhomogeneous {Dirichlet} problems}, journal = {Comptes Rendus. Math\'ematique}, pages = {33--38}, publisher = {Elsevier}, volume = {335}, number = {1}, year = {2002}, doi = {10.1016/S1631-073X(02)02389-0}, language = {en}, }
TY - JOUR AU - Oleg Yu. Imanuvilov AU - Jean-Pierre Puel TI - Global Carleman estimates for weak solutions of elliptic nonhomogeneous Dirichlet problems JO - Comptes Rendus. Mathématique PY - 2002 SP - 33 EP - 38 VL - 335 IS - 1 PB - Elsevier DO - 10.1016/S1631-073X(02)02389-0 LA - en ID - CRMATH_2002__335_1_33_0 ER -
Oleg Yu. Imanuvilov; Jean-Pierre Puel. Global Carleman estimates for weak solutions of elliptic nonhomogeneous Dirichlet problems. Comptes Rendus. Mathématique, Volume 335 (2002) no. 1, pp. 33-38. doi : 10.1016/S1631-073X(02)02389-0. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02389-0/
[1] Prolongement unique des solutions de l'équation de Stokes, Comm. Partial Differential Equations, Volume 21 (1996), pp. 573-596
[2] Controllability of Evolution Equations, Lecture Notes Series, 34, Seoul National University, 1996
[3] Linear Partial Differential Operators, Academic Press–Springer-Verlag, New York, Berlin, 1963
[4] On exact controllability for the Navier–Stokes equations, ESAIM: Control Optim. Calc. Var., Volume 3 (1998), pp. 97-131 www.emath.fr/cocv/
[5] Remarks on exact controllability for Navier–Stokes equations, ESAIM: Control Optim. Calc. Var., Volume 6 (2001), pp. 39-72 www.emath.fr/cocv/
[6] O. Imanuvilov, J.-P. Puel, Global Carleman estimates for weak elliptic nonhomogeneous Dirichlet problem, to appear
[7] O. Imanuvilov, M. Yamamoto, Carleman inequalities for parabolic equations in Sobolev spaces of negative order and exact controllability for semilinear parabolic equations, UTMS 98-46
[8] Optimal Control of Systems Governed by Partial Differential Equations, Springer-Verlag, Berlin, 1971
[9] Pseudodifferential Operators and Nonlinear PDE, Birkhäuser, Berlin, 1991
- Stability estimate for a time-dependent coefficient identification problem in parabolic equations, Journal of Mathematical Analysis and Applications, Volume 544 (2025) no. 1, p. 20 (Id/No 129054) | DOI:10.1016/j.jmaa.2024.129054 | Zbl:7968304
- Uniform stabilization in Besov spaces with arbitrary decay rates of the magnetohydrodynamic system by finite-dimensional interior localized static feedback controllers, Research in the Mathematical Sciences, Volume 12 (2025) no. 1, p. 61 (Id/No 7) | DOI:10.1007/s40687-024-00490-7 | Zbl:7965251
- Longtime behavior of the weakly coupled Euler-Bernoulli plate system with structural damping, Journal of Mathematical Analysis and Applications, Volume 532 (2024) no. 2, p. 22 (Id/No 127913) | DOI:10.1016/j.jmaa.2023.127913 | Zbl:1531.35078
- Energy decay for a coupled wave system with one local Kelvin-Voigt damping, Mathematische Nachrichten, Volume 297 (2024) no. 4, pp. 1310-1327 | DOI:10.1002/mana.202300112 | Zbl:1537.35089
- Cost of observability inequalities for elliptic equations in 2-d with potentials and applications to control theory, Communications in Partial Differential Equations, Volume 48 (2023) no. 4, pp. 623-677 | DOI:10.1080/03605302.2023.2190526 | Zbl:1519.35067
- Global controllability of the Boussinesq system with Navier-slip-with-friction and Robin boundary conditions, SIAM Journal on Control and Optimization, Volume 61 (2023) no. 2, pp. 484-510 | DOI:10.1137/21m1425566 | Zbl:1537.35283
- Convergence analysis of a coefficient inverse problem for the semi-discrete damped wave equation, Applicable Analysis, Volume 101 (2022) no. 4, pp. 1430-1455 | DOI:10.1080/00036811.2020.1781826 | Zbl:1487.35454
- Boundary feedback stabilization of the Boussinesq system with mixed boundary conditions, Journal of Differential Equations, Volume 266 (2019) no. 7, pp. 4268-4304 | DOI:10.1016/j.jde.2018.09.038 | Zbl:1405.93184
- Local exact controllability of two-phase field solidification systems with few controls, Applied Mathematics and Optimization, Volume 78 (2018) no. 2, pp. 267-296 | DOI:10.1007/s00245-017-9406-4 | Zbl:1403.82008
- Lipschitz stability in an inverse problem for the main coefficient of a Kuramoto-Sivashinsky type equation, Journal of Mathematical Analysis and Applications, Volume 408 (2013) no. 1, pp. 275-290 | DOI:10.1016/j.jmaa.2013.05.050 | Zbl:1306.35054
- On the control of some coupled systems of the Boussinesq kind with few controls, Mathematical Control and Related Fields, Volume 2 (2012) no. 2, p. 121 | DOI:10.3934/mcrf.2012.2.121
- Feedback Stabilization of Magnetohydrodynamic Equations, SIAM Journal on Control and Optimization, Volume 49 (2011) no. 3, p. 963 | DOI:10.1137/070697124
- On a unique continuation property related to the boundary stabilization of magnetohydrodynamic equations, Analele Stiintifice ale Universitătii Al. I. Cuza din Iasi. Serie Nouă. Matematică, Volume 56 (2010) no. 1, pp. 1-15 | DOI:10.2478/v10157-010-0001-0 | Zbl:1212.93256
- Feedback stabilization of 2D Navier-Stokes equations with Navier slip boundary conditions, Nonlinear Analysis. Theory, Methods Applications. Series A: Theory and Methods, Volume 70 (2009) no. 1, pp. 553-562 | DOI:10.1016/j.na.2007.12.026 | Zbl:1152.35315
- Controllability and Observability of Partial Differential Equations: Some Results and Open Problems, Volume 3 (2007), p. 527 | DOI:10.1016/s1874-5717(07)80010-7
Cité par 15 documents. Sources : Crossref, zbMATH
Commentaires - Politique